zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stabilization of interconnected nonlinear stochastic Markovian jump systems via dissipativity approach. (English) Zbl 1235.93251
Summary: This paper considers the stabilization problems for interconnected nonlinear stochastic Markovian jump systems from the viewpoint of dissipativity theory. Based on the strongly stochastic passivity theory, the feedback equivalence and global stabilization problems are studied for interconnected nonlinear stochastic Markovian jump systems. The strongly stochastic γ-dissipativity sustains a direct H control for this class of systems instead of solving coupled Hamilton – Jacobi inequalities.
MSC:
93E15Stochastic stability
60J75Jump processes
93C10Nonlinear control systems
References:
[1]Byrnes, C. I.; Isidori, A.; Willems, J. C.: Passivity, feedback equivalence, and the global stabilization of minimum phase nonlinear systems, IEEE transactions on automatic control 36, No. 11, 1228-1240 (1991) · Zbl 0758.93007 · doi:10.1109/9.100932
[2]Dragan, V.; Morozan, T.; Stoica, A. M.: Mathematical methods in robust control of linear stochastic systems, (2006)
[3]Ghaoui, L. E.; Rami, M. Ait: Robust state-feedback stabilization of jump linear systems via lmis, International journal of robust and nonlinear control 6, 1015-1022 (1996) · Zbl 0863.93067 · doi:10.1002/(SICI)1099-1239(199611)6:9/10<1015::AID-RNC266>3.0.CO;2-0
[4]Khalil, H. K.: Nonlinear systems, (2002) · Zbl 1003.34002
[5]Lin, Z., & Lin, Y. (2008). State-feedback Hcontrol for nonlinear stochastic systems with Markovian jumps in infinite time horizon. In Proceedings of the 17th IFAC world congress. Seoul, Korea (pp. 13486–13491).
[6]Lin, Z.; Lin, Y.; Zhang, W.: A unified design for state and output feedback H control of nonlinear stochastic Markovian jump systems with state and disturbance-dependent noise, Automatica 45, 2955-2962 (2009) · Zbl 1192.93029 · doi:10.1016/j.automatica.2009.09.027
[7]Lin, Z.; Liu, J.; Lin, Y.; Zhang, W.: Nonlinear stochastic passivity, feedback equivalence and global stabilization, International journal of robust and nonlinear control (2011)
[8]Mao, X.; Yuan, C.: Stochastic differential equations with Markovian switching, (2006) · Zbl 1109.60043 · doi:10.1155/JAMSA/2006/59032
[9]Mariton, M.: Jump linear systems in automatic control, (1990)
[10]Willems, J. C.: Dissipative dynamic systems part I: General theory, Archive for rational mechanics 45, 321-393 (1972) · Zbl 0252.93002 · doi:10.1007/BF00276493
[11]Zhang, W.; Chen, B. S.: State feedback H control for a class of nonlinear stochastic systems, SIAM journal on control and optimization 44, 1973-1991 (2006) · Zbl 1157.93019 · doi:10.1137/S0363012903423727